Open Access
Translator Disclaimer
May 2005 Large deviations for renormalized self-intersection local times of stable processes
Richard Bass, Xia Chen, Jay Rosen
Ann. Probab. 33(3): 984-1013 (May 2005). DOI: 10.1214/009117904000001099

Abstract

We study large deviations for the renormalized self-intersection local time of d-dimensional stable processes of index β∈(2d/3,d]. We find a difference between the upper and lower tail. In addition, we find that the behavior of the lower tail depends critically on whether β<d or β=d.

Citation

Download Citation

Richard Bass. Xia Chen. Jay Rosen. "Large deviations for renormalized self-intersection local times of stable processes." Ann. Probab. 33 (3) 984 - 1013, May 2005. https://doi.org/10.1214/009117904000001099

Information

Published: May 2005
First available in Project Euclid: 6 May 2005

zbMATH: 1087.60060
MathSciNet: MR2135310
Digital Object Identifier: 10.1214/009117904000001099

Subjects:
Primary: 60J55
Secondary: 60G52

Keywords: Intersection local time , large deviations , Law of the iterated logarithm , self-intersections , Stable processes

Rights: Copyright © 2005 Institute of Mathematical Statistics

JOURNAL ARTICLE
30 PAGES


SHARE
Vol.33 • No. 3 • May 2005
Back to Top